# SDR IPXA2021120876788

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- Aircraft time: 20,362 hours, 13,990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL & FULLY CONFIGURED A STRONG SMELL OF BURING RUBBER THAT LASTED APPROXIMATELY 1 MINTUE & DISSIPATED AFTER TOUCHDOWN.  INSPECTED PACK & ENGINE INLET AND EXHUAST FOR ANY BIRD / OBJECT DAMGE WITH NO FINDINGS RAN PACKS FOR 30 MIN & CHECKED PER AMM 21 51 00 501. OPENED BOTH PACK BAY DOORS & INSPECTED FOR ANY DAMGE NONE NOTED. PACKS OPS NORMAL WITH NO ODOR OK TO CONTINUE
